Hi welcome to Health care magic forum. Your friend had 2 accidents, within a week. She had injuries on back/ whiplash
.She has developed a rash on the upper body, and change in bowels.These changes appears to be due to medicines she is using for pain and healing.
It appears that the drugs she is using wouldn't suit her and there would have been allergic rash
and gastric irritation which caused these changes. I advise you to contact your doctor for this and he will change the medicine which suits her.
She had accidents twice in a week, means this also should be considered, could be due to fear of making accident in second time, or could be some reeling sensation etc developed recently. So she is advised to have a thorough check up regarding general health.
Besides i advise her some diet recommendations as Avid taking brinjal, fish,other sea foods, potato, other tubers, tomato, coconut, cauliflower, egg, and chicken to have relief of rash, bowel disturbance, and pains, till she gets relief of the above.
Let her take more of green leafy vegetables, pulses, sprouts, milk, meat, fruits , juices, and dry fruits which improve blood, resistance, general health, and stamina to drive the life. Wishing for a quick recovery and thanks for calling.